# SDR SWAA2017090616064

- Difficulty date: August 22, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO REAR BULKHEAD ANGLE CORRODED AT BS 500D, RBL 25.  R&R ANGLE IAW SRM AND DWG.
